Missouri, 2013

Tornado and Flash Flood in Missouri, July 20 to 23, 2013

July 20 to 23, 2013 · NWS SGF · 26 events in 15 counties and zones

A stalled out frontal boundary was across the area. A northwest flow with embedded upper level impulses caused scattered thunderstorms which produced reports of damaging winds and large hail.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$145,000
Crop damage
None recorded
Events
26

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS SGF wrote it up.

A stalled out frontal boundary was across the area. A northwest flow with embedded upper level impulses caused scattered thunderstorms which produced reports of damaging winds and large hail. A tornado was also observed and caused minor damaged on the east side of Springfield.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before the first event at Jul 20, 11:19 AM CST, 2 hours 11 minutes earlier.

Area forecast discussion, Jul 20, 11:19 AM CST, 2 hours 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1219 PM CDT SAT JUL 20 2013

.SHORT TERM...(TODAY AND TONIGHT)

ONE OF THE MOST CHALLENGING PRECIPITATION FORECASTS WE'VE HAD IN A
FEW YEARS. THE GOOD NEWS IS THAT WE HAVE SEVERAL PERIODS WHERE WE
CAN IDENTIFY RAIN POSSIBLE...WHICH COULD IMPROVE THE DRIER THAN
NORMAL CONDITIONS THAT ARE ONGOING.

THE FIRST CHANCE FOR RAIN WILL OCCUR THIS AFTERNOON...AS A SAGGING
FRONTAL SYSTEM APPROACHES FROM THE NORTH. I'M NOT SURE HOW MUCH
FORCING THIS FRONT WILL ENCOURAGE. HOWEVER...EVEN WITH MINIMAL
LIFT...SCATTERED PULSE THUNDERSTORMS ARE VERY LIKELY...ESPECIALLY
OVER SOUTHERN MISSOURI.

A TROPICAL LIKE AIR MASS HAS BECOME WELL ESTABLISHED OVER THE
AREA...HOLDING PRECIPITABLE WATER VALUES RANGING FROM 1.60 TO 1.80
INCHES. MEANWHILE...NO INHIBITION LAYERS ARE EXPECTED WITH DIURNAL
HEATING...AND MIXED LAYER CAPES INCREASE TO AROUND 2000 J/KG.
THESE INGREDIENTS WILL PROMOTE PULSE STORMS THIS AFTERNOON AND
EARLY EVENING. LIKE YESTERDAY...THERE IS A LIMITED RISK FOR
DOWNBURST WIND GUSTS. TEMPERATURES TODAY WILL BE A COUPLE OF
DEGREES COOLER THAN YESTERDAY...WITH A MIX OF SUN AND CLOUDS.

FOR TONIGHT...MOST OF THE MODELS SHOW A NOCTURNAL THUNDERSTORM
COMPLEX UNFOLDING ACROSS THE PLAINS...AND ATTEMPTING TO REACH THE
OZARKS SUNDAY MORNING. I'M NOT SURE IF THESE STORMS MAKE IT INTO
THE AREA. HOWEVER...IT'S ASSOCIATED SHORTWAVE WILL MAKE IT BY
SUNDAY AFTERNOON. WITH A MOIST AND UNSTABLE AIR MASS STILL IN
PLACE...THIS FEATURE WILL TRIGGER A DECENT COVERAGE OF SHOWERS AND
THUNDERSTORMS.

.LONG TERM...(MONDAY THROUGH FRIDAY)

MODELS SHOW A SERIES OF WEAK DISTURBANCE MIGRATING THROUGH THE
NORTHWEST FLOW POSITIONED OVER THE OZARKS THROUGH MOST OF NEXT
WEEK. THIS SURE MAKES FOR A CHALLENGING PRECIPITATION
FORECAST...SINCE TIMING THESE SUBTLE WAVES DAYS IN ADVANCE IS
TOUGH.

THE SUMMERTIME HIGH REMAINS POSITIONED OVER THE DESERT SOUTHWEST
THROUGH AT LEAST THURSDAY. THIS WILL MITIGATE TEMPERATURES FROM
GETTING OUT OF CONTROL...WITH NEAR NORMAL READINGS EXPECTED ON
BOTH AN AFTERNOON AND NIGHTLY BASIS.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SUNDAY AFTERNOON)
ISSUED AT 1214 PM CDT SAT JUL 20 2013

MAINLY VFR CONDITIONS CAN BE EXPECTED THROUGH THE NEXT 24 HOURS
BUT ONE EXCEPTION WILL BE TEMPORARY DROPS IN VIS DUE TO SCATTERED CONVECTION
AND HAVE TEMPO GROUPS TO MENTION THIS. WINDS WILL BE LIGHT
STARTING OFF WESTERLY BECOMING VARIABLE THIS EVENING AND THEN
BECOMING SOUTHERLY LATE TONIGHT AND TOMORROW MORNING LESS THAN 10
KNOTS. HAVE MENTIONED VCTS FOR THE REST OF THE AFTERNOON INTO THE
EARLY NIGHT HOURS AND TEMPO GROUPS FOR MVFR VIS DUE TO TSRA. MOST
CONVECTION SHOULD DIMINISH BY 04Z THIS EVENING BUT REDEVELOP ONCE
AGAIN BY MIDDAY TOMORROW.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&

SHORT TERM...CRAMER
LONG TERM...CRAMER
AVIATION...GRIFFIN
Hazardous weather outlook, Jul 20, 11:26 AM CST, 2 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1226 PM CDT SAT JUL 20 2013

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-211730-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
1226 PM CDT SAT JUL 20 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

WEATHER HAZARDS EXPECTED...

  LIMITED THUNDERSTORM WIND DAMAGE RISK.
  ELEVATED LIGHTNING RISK.
  LIMITED EXCESSIVE HEAT RISK.

DISCUSSION...

  HEAT INDICES WILL REACH THE UPPER 90S AND APPROACH 100 DEGREES
  THIS AFTERNOON.

  SCATTERED THUNDERSTORMS WILL DEVELOP THIS AFTERNOON INTO THIS
  EVENING AS A FRONTAL SYSTEM SAGS INTO SOUTHERN MISSOURI. A FEW
  OF THESE STORMS COULD PRODUCE DAMAGING DOWNBURST WIND GUSTS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

  THERE WILL BE SEVERAL CHANCES FOR THUNDERSTORMS FROM SUNDAY
  THROUGH MOST OF NEXT WEEK. THE OZARKS WILL BECOME POSITIONED
  WITHIN A FAVORABLE PATTERN FOR BOTH NOCTURNAL AND AFTERNOON
  THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

GRIFFIN

In the hours before

Special weather statement, Jul 20, 12:11 PM CST, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
111 PM CDT SAT JUL 20 2013

MOZ094-201900-
LAWRENCE MO-
111 PM CDT SAT JUL 20 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL LAWRENCE COUNTY
UNTIL 200 PM CDT...

AT 108 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 4 MILES SOUTHEAST OF HOBERG...OR 5 MILES SOUTH OF
MOUNT VERNON...MOVING SOUTHEAST AT 10 MPH. GUSTY WINDS UP TO 50
MPH ARE EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE AURORA...FREISTATT...HOBERG AND VERONA.

LAT...LON 3693 9383 3704 9395 3710 9385 3710 9369
      3694 9368
TIME...MOT...LOC 1811Z 324DEG 5KT 3703 9380

GRIFFIN
Special weather statement, Jul 20, 12:34 PM CST, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
134 PM CDT SAT JUL 20 2013

MOZ096-201900-
DOUGLAS MO-
134 PM CDT SAT JUL 20 2013

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL DOUGLAS COUNTY UNTIL 200
PM CDT...

AT 130 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 4 MILES NORTHWEST OF BRUSHYKNOB...OR 8 MILES
NORTHEAST OF AVA...MOVING SOUTHEAST AT 10 MPH. GUSTY WINDS UP TO
50 MPH ARE EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE AVA AND BRUSHYKNOB.

LAT...LON 3695 9268 3707 9264 3707 9255 3706 9243
      3696 9240 3688 9255
TIME...MOT...LOC 1834Z 317DEG 4KT 3701 9253

GRIFFIN
Special weather statement, Jul 20, 1:01 PM CST, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
201 PM CDT SAT JUL 20 2013

MOZ090-095-201930-
CHRISTIAN MO-GREENE MO-
201 PM CDT SAT JUL 20 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CHRISTIAN AND
SOUTHWESTERN GREENE COUNTIES UNTIL 230 PM CDT...

AT 159 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR BILLINGS...OR 5 MILES SOUTHWEST OF
REPUBLIC...MOVING SOUTHEAST AT 5 MPH. PENNY SIZE HAIL...AND GUSTY UP
TO 50 MPH ARE EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE BILLINGS...CLEVER AND REPUBLIC.

LAT...LON 3715 9361 3716 9354 3714 9347 3707 9346
      3700 9347 3699 9349 3700 9350 3700 9360
TIME...MOT...LOC 1901Z 295DEG 4KT 3707 9354

GRIFFIN
Special weather statement, Jul 20, 1:14 PM CST, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
214 PM CDT SAT JUL 20 2013

MOZ082-201945-
TEXAS MO-
214 PM CDT SAT JUL 20 2013

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL TEXAS COUNTY UNTIL
245 PM CDT...

AT 209 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 8 MILES NORTHWEST OF CABOOL...OR 9 MILES
NORTHEAST OF MOUNTAIN GROVE...MOVING SOUTH AT 5 MPH. PENNY SIZE
HAIL...AND GUSTY WINDS UP TO 50 MPH ARE EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE CABOOL.

LAT...LON 3730 9205 3718 9202 3711 9209 3713 9221
      3723 9225 3730 9218
TIME...MOT...LOC 1914Z 351DEG 3KT 3722 9216

GRIFFIN
Special weather statement, Jul 20, 1:16 PM CST, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
216 PM CDT SAT JUL 20 2013

MOZ081-201945-
LACLEDE MO-
216 PM CDT SAT JUL 20 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL LACLEDE COUNTY
UNTIL 245 PM CDT...

AT 214 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR TWIN BRIDGES...OR 11 MILES SOUTH OF
LEBANON...MOVING SOUTH AT 5 MPH. PENNY SIZE HAIL...AND GUSTY WINDS
UP TO 50 MPH ARE EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE TWIN BRIDGES.

LAT...LON 3748 9267 3756 9269 3764 9259 3761 9248
      3752 9246 3748 9252 3748 9263
TIME...MOT...LOC 1916Z 351DEG 3KT 3752 9261

GRIFFIN
Special weather statement, Jul 20, 1:26 PM CST, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
226 PM CDT SAT JUL 20 2013

MOZ090-202000-
GREENE MO-
226 PM CDT SAT JUL 20 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL GREENE COUNTY UNTIL
300 PM CDT...

AT 224 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 3 MILES NORTH OF REPUBLIC...MOVING EAST AT 5 MPH.
PENNY SIZE HAIL...AND GUSTY WINDS UP TO 50 MPH ARE EXPECTED
WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE BATTLEFIELD...REPUBLIC AND WESTERN
SPRINGFIELD.

INTERSTATE 44 BETWEEN MILE MARKERS 62 AND 71 WILL ALSO BE IMPACTED BY
THIS STORM.

LAT...LON 3714 9357 3723 9355 3726 9345 3720 9335
      3710 9337 3710 9348
TIME...MOT...LOC 1926Z 279DEG 3KT 3717 9347

GRIFFIN

The radar

The Springfield radar (KSGF), 138 km away, was scanning. The volume nearest the first event began at 19:29 UTC.

Open the radar archive at this moment

Event by event

14 hail, 9 thunderstorm wind, 1 tornado, 1 flood, 1 flash flood. Local standard time, as filed.

Thunderstorm Wind, Texas

When
July 20, 1:30 PM CST
Where
Texas County, 2.31 mi ESE of Tyrone
Measured
60 kt (69 mph) estimated gust
Reported by
Law Enforcement
Coordinates
37.190, -91.840

A tree was blown down across Highway 137.

Thunderstorm Wind, Laclede

When
July 20, 2:45 PM CST
Where
Laclede County, 0.55 mi E of Lebanon
Measured
52 kt (60 mph) estimated gust
Property damage
$5,000
Reported by
Public
Coordinates
37.680, -92.660

Several large limbs were blown down. A trampoline was blown about 100 yards away. Time was estimated by radar. There were pictures of the damage on social media outlets.

Thunderstorm Wind, Polk

When
July 20, 3:40 PM CST
Where
Polk County, 2.64 mi SW of Violet
Measured
52 kt (60 mph) estimated gust
Reported by
Public
Coordinates
37.640, -93.360

A couple large trees were blown down across South 150th Road.

Hail, Vernon

When
July 20, 5:15 PM CST
Where
Vernon County, 2.82 mi S of Milo
Measured
0.75 in hail
Reported by
Public
Coordinates
37.710, -94.310

Thunderstorm Wind, Dade

When
July 20, 6:00 PM CST
Where
Dade County, 2.97 mi SSW of Ernest
Measured
52 kt (60 mph) estimated gust
Reported by
Law Enforcement
Coordinates
37.440, -93.940

A large tree limb was blocking West Dade 92.

Tornado, Greene

When
July 21, 6:18 PM CST to 6:19 PM CST
Where
Greene County, 1.63 mi ENE of Springfield to 1.9 mi WSW of Sgf Downtown Arpt
Rating
EF0
Path length
0.62 mi
Path width
50 yd
Property damage
$100,000
Reported by
NWS Storm Survey
Coordinates
37.207, -93.272

A NWS storm survey indicated that an EF-0 tornado touched down near the intersection of East Cairo Street and South Pickwick Avenue. The tornado traveled east along East Cairo Street and lifted at the the intersection of East Cairo Street and Glenstone. The tornado caused several large tree branches to be blown down and damage to roofs to several houses along with several power lines to be blown down. Several windows to homes and businesses were broken or blown out. At least two businesses had roof and window damage. Winds were estimated around 60 mph with a path width of 50 yards and about half a mile length.

Hail, Jasper

When
July 22, 1:05 AM CST
Where
Jasper County, 0.88 mi NE of Neck City
Measured
1 in hail
Reported by
Public
Coordinates
37.260, -94.440

Thunderstorm Wind, Barry

When
July 22, 3:05 AM CST
Where
Barry County, 2.07 mi S of Purdy
Measured
52 kt (60 mph) estimated gust
Reported by
Public
Coordinates
36.790, -93.920

The public reported 60 mph wind gusts and dime size hail two miles south of Purdy.

Hail, Pulaski

When
July 23, 2:00 AM CST
Where
Pulaski County, 0.54 mi E of Crocker
Measured
1.75 in hail
Reported by
Law Enforcement
Coordinates
37.950, -92.260

There were no reports of damage.

Hail, Lawrence

When
July 23, 3:00 AM CST
Where
Lawrence County, 0.55 mi E of Mt Vernon
Measured
1 in hail
Reported by
Law Enforcement
Coordinates
37.100, -93.820

Thunderstorm Wind, Howell

When
July 23, 1:50 PM CST
Where
Howell County, 2.31 mi WSW of Willow Spgs
Measured
60 kt (69 mph) estimated gust
Property damage
$5,000
Reported by
Broadcast Media
Coordinates
36.990, -92.010

A greenhouse was destroyed and several 18 inch in diameter trees were uprooted. Quarter size hail was also reported.

Hail, Dallas

When
July 23, 2:06 PM CST
Where
Dallas County, 0.88 mi SE of Pumpkin Center
Measured
0.88 in hail
Reported by
Emergency Manager
Coordinates
37.740, -93.070

Flood, Howell

When
July 23, 2:07 PM CST to 4:07 PM CST
Where
Howell County, 0.69 mi S of Willow Spgs to 0.92 mi SSW of Willow Spgs
Cause
Heavy Rain
Reported by
Law Enforcement
Coordinates
36.990, -91.970

Water was flowing over roadways in Willow Springs but the depth was unknown.

Hail, Howell

When
July 23, 2:07 PM CST
Where
Howell County, 0.69 mi S of Willow Spgs
Measured
1 in hail
Reported by
Emergency Manager
Coordinates
36.990, -91.970

Thunderstorm Wind, Howell

When
July 23, 2:10 PM CST
Where
Howell County, 0.88 mi SE of Burnham
Measured
52 kt (60 mph) estimated gust
Property damage
$10,000
Reported by
Emergency Manager
Coordinates
36.920, -91.940

Severe thunderstorm winds blew over a tractor trailer and caused severe damage to an exterior wall of a building.

Hail, Ozark

When
July 23, 2:25 PM CST
Where
Ozark County, 0.56 mi E of Bakersfield
Measured
1 in hail
Reported by
County Official
Coordinates
36.520, -92.140

Hail, Howell

When
July 23, 2:40 PM CST
Where
Howell County, 0.56 mi W of Moody
Measured
0.88 in hail
Reported by
Public
Coordinates
36.530, -91.990

Hail, Camden

When
July 23, 2:50 PM CST
Where
Camden County, 0.54 mi W of Camdenton Mem Arpt
Measured
0.88 in hail
Reported by
Public
Coordinates
37.980, -92.710

Hail, Webster

When
July 23, 3:14 PM CST
Where
Webster County, 0.88 mi NE of Marshfield
Measured
0.88 in hail
Reported by
Broadcast Media
Coordinates
37.340, -92.910

Hail, Webster

When
July 23, 3:20 PM CST
Where
Webster County, 1.79 mi ENE of Marshfield
Measured
1 in hail
Property damage
$25,000
Reported by
Public
Coordinates
37.340, -92.890

A report from social media that hail caused dents to cars and cracked windshields.

Hail, Texas

When
July 23, 4:19 PM CST
Where
Texas County, 1.49 mi NNE of Houston
Measured
1.25 in hail
Reported by
Law Enforcement
Coordinates
37.350, -91.960

Hail, Texas

When
July 23, 4:48 PM CST
Where
Texas County, 1.1 mi E of Summersville
Measured
0.75 in hail
Reported by
Public
Coordinates
37.180, -91.660

Flash Flood, Howell

When
July 23, 6:00 PM CST to 8:00 PM CST
Where
Howell County, 1.13 mi W of Moody
Cause
Heavy Rain
Reported by
Law Enforcement
Coordinates
36.531, -92.000

One to two feet of flowing water was over a low water crossing near Moody.

Hail, Webster

When
July 23, 6:09 PM CST
Where
Webster County, 1.3 mi ESE of Niangua Jct
Measured
1 in hail
Reported by
Emergency Manager
Coordinates
37.390, -92.830

Dime to quarter size hail was reported near CC and M Highway.

Thunderstorm Wind, Barry

When
July 23, 6:12 PM CST
Where
Barry County, 4.9 mi ESE of Wayne
Measured
52 kt (60 mph) estimated gust
Reported by
Amateur Radio
Coordinates
36.600, -93.870

Small to medium size limbs were blown down by winds estimated up to 60 mph.

Thunderstorm Wind, Barry

When
July 23, 8:39 PM CST
Where
Barry County, 5.2 mi NW of Eagle Rock
Measured
52 kt (60 mph) estimated gust
Reported by
Park/Forest Service
Coordinates
36.600, -93.820

Several trees were blown down at Roaring River State Park.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Tornado
A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
Flood
Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
Flash Flood
Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Missouri in 2013Every state in 2013This day in weather historyThe tornado archive for Missouri, 2013Warnings in Missouri, July 2013

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 454590, 454591, 454592, 454587, 454593, 454589, 454588, 454594, 461561, 461560, 461564, 461563, 461524, 461562, 461568, 461565, 461566, 461567, 461572, 461576, 461570, 461571, 461601, 461573, 461574, 461575.